# SDR C8GA20090086

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 997 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION A BULGE WAS NOTED AT BS 997 AT STR 27L.  DAMAGED AREA WAS REMOVED DIM 1 INCH BY 2.250 INCH, FABRICATED FILLER, FABRICATED DOUBLER AND INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
